JournalsrsmupVol. 125pp. 207–215

The Schur Multiplier of a Generalized Baumslag-Solitar Group

  • Derek J.S. Robinson

    University of Illinois at Urbana-Champaign, USA
The Schur Multiplier of a Generalized Baumslag-Solitar Group cover
Download PDF

Abstract

The structure of the Schur multiplier of an arbitrary generalized Baumslag-Solitar group is determined and applications to central extensions are described.

Cite this article

Derek J.S. Robinson, The Schur Multiplier of a Generalized Baumslag-Solitar Group. Rend. Sem. Mat. Univ. Padova 125 (2011), pp. 207–215

DOI 10.4171/RSMUP/125-12